You are here

Diclofenac 50mg / 3 doses

Categories:

Hi All,

I took diclogenac 50 mg / 3 doses with 12 hrs apart one hour after my Nilotinib dose.

I am having bad joint pain/muscle pain and fatigue after stopping Diclofenac.

I am worried as the symtoms ar3 same as they were before my cml diagnosis.

Appreciate your thoughts.

Hi,

Most medics are very reluctant on prescribing Diclofenac for long term use because of the risk of stomach bleeds so if you are taking it without the use of a proton pump inhibitor I would advise extreme caution.Another alternative is to use Arthrotec which is diclofenac with some misoprostol added in to protect the stomach from ulcerating.Naproxen is more widely prescribed for muscle, joint pain and so on but is not completely safe for long term use for the same reasons as diclofenac.

Perhaps you need to assess why the joint pain or arthralgia has arisen-it could be an allergy to your medication,an infection or an arthritic condition and also if you are content to carry on with painkillers on a long term basis.You might wish to think about an alternative approach of diet and to go heavy on whole grains,nuts, seeds  plus foods strong in omega 3 with a concentration on vegetables and fruit with turmeric,garlic and ginger.Gradual increase in exercise might well help as well.

I wish you well

John

 

Thanks for the details. However, i still have severe joint and muscle pain since i stopped diclofenac.

Does diclofenac effects nilotinib efficacy?